# SDR IXXA20161111103

- Difficulty date: August 31, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 1540 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1540 STRINGER 31L FRAME ANGLE FORWARD OF OUTFLOW VALVE IS CORRODED.   FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW FRAME ANGLE IAW DRAWING 146T50002.  INSTALLED A NEW FRAME ANGLE IAW SRM 51-40-02 PARAGRAPH 7.
